APM  Vol.3 No.8 , November 2013
A Real p-Homogeneous Seminorm with Square Property Is Submultiplicative
Author(s) Mohammed El Azhari*
ABSTRACT
We give a functional representation theorem for a class of real p-Banach algebras. This theorem is used to show that every p-homogeneous seminorm with square property on a real associative algebra is submultiplicative

Cite this paper
M. Azhari, "A Real p-Homogeneous Seminorm with Square Property Is Submultiplicative," Advances in Pure Mathematics, Vol. 3 No. 8, 2013, pp. 660-665. doi: 10.4236/apm.2013.38088.
References
[1]   J. Arhippainen, “On Locally Pseudoconvex Square Algebras,” Publicacions Matematiques, Vol. 39, No. 1, 1995, pp. 89-93.
http://dx.doi.org/10.5565/PUBLMAT_39195_06

[2]   S. J. Bhatt and D. J. Karia, “Uniqueness of the Uniform Norm with an Application to Topological Algebras,” Proceedings of the American Mathematical Society, Vol. 116, 1992, pp. 499-504.
http://dx.doi.org/10.1090/S0002-9939-1992-1097335-4

[3]   S. J. Bhatt, “A Seminorm with Square Property on a Banach Algebra Is Submultiplicative,” Proceedings of the American Mathematical Society, Vol. 117, 1993, pp. 435-438.
http://dx.doi.org/10.1090/S0002-9939-1993-1128724-8

[4]   H. V. Dedania, “A Seminorm with Square Property Is Automatically Submultiplicative,” Proceedings of the Indian Academy of Science, Vol. 108, 1998, pp. 51-53.

[5]   Z. Sebestyen, “A Seminorm with Square Property on a Complex Associative Algebra Is Submultiplicative,” Proceedings of the American Mathematical Society, Vol. 130, 2001, pp. 1993-1996.
http://dx.doi.org/10.1090/S0002-9939-01-06278-5

[6]   M. El Azhari, “A Real Seminorm with Square Property Is Submultiplicative,” Indian Journal of Pure and Applied Mathematics, Vol. 43, No. 4, 2012, pp. 303-307.
http://dx.doi.org/10.1007/s13226-012-0018-z

[7]   M. Abel and K. Jarosz, “Noncommutative Uniform Algebras,” Studia Mathematica, Vol. 162, 2004, pp. 213-218. http://dx.doi.org/10.4064/sm162-3-2

[8]   A. El Kinani, “On Uniform Hermitian p-Normed Algebras,” Turkish Journal of Mathematics, Vol. 30, 2006, pp. 221-231.

[9]   B. Aupetit and J. Zemanek, “On the Real Spectral Radius in Real Banach Algebras,” Bulletin de l’Académie Polonaise des Sciences Série des Sciences Math., Astr. et Phys., Vol. 26, 1978, pp. 969-973.

[10]   J. Zemanek, “Properties of the Spectral Radius in Banach Algebras,” Banach Center Publications, Vol. 8, 1982, pp. 579-595.

[11]   A. M. Sinclair, “Automatic Continuity of Linear Operators,” Cambridge University Press, Cambridge, 1976.
http://dx.doi.org/10.1017/CBO9780511662355

[12]   Ph. Turpin, “Sur une Classe D’algèbres Topologiques,” C. R. Acad. Sc. Paris, Série A, Vol. 263, 1966, pp. 436-439.

[13]   S. H. Kulkarni, “Representations of a Class of Real -Algebras as Algebras of Quaternion-Valued Functions,” Proceedings of the American Mathematical Society, Vol. 116, 1992, pp. 61-66.

[14]   D.-X. Xia, “On Locally Bounded Topological Algebras,” Acta Mathematica Sinica, Vol. 14, 1964, pp. 261-276.

[15]   R. A. Hirschfeld and W. Zelazko, “On Spectral Norm Banach Algebras,” Bulletin de l’Académie Polonaise des Sciences Série des Sciences Math., Astr. et Phys., Vol. 16, 1968, pp. 195-199.

 
 
Top